Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
QUATERNIONS AND MATRICES OF QUATERNIONS
Autore:
ZHANG FZ;
Indirizzi:
NOVA SE UNIV,DEPT MATH SCI FT LAUDERDALE FL 33314 UNIV CALIF SANTA BARBARA SANTA BARBARA CA 93106
Titolo Testata:
Linear algebra and its applications
, volume: 251, anno: 1997,
pagine: 21 - 57
SICI:
0024-3795(1997)251:<21:QAMOQ>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
48
Recensione:
Indirizzi per estratti:
Citazione:
F.Z. Zhang, "QUATERNIONS AND MATRICES OF QUATERNIONS", Linear algebra and its applications, 251, 1997, pp. 21-57

Abstract

We give a brief survey on quaternions and matrices of quaternions, present new proofs for certain known results, and discuss the quaternionic analogues of complex matrices. The methods of converting a quaternion matrix to a pair of complex matrices and homotopy theory are emphasized. (C) Elsevier Science Inc., 1997

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/10/20 alle ore 19:12:13